|can work out supplements be harmful
Jun 30, 2003
Thanks for all your input on this sight. I am 36 year old HIV positive man but I look and feel great; however, I may have some slight signs of wasting. I lift weights often and was planning to take some fat burning supplements. Do you think that there is any chance that fat burning products could possibly exacerbate wasting? Thanks, Joe in Massachusetts
Response from Ms. Fields-Gardner
There are a couple of types of wasting we could be concerned about here. First is the potential for muscle wasting. Second is the potential for fat wasting.
If you have a specific "fat-burning" product in mind, I could look into it. Other than that I would more generally say that if the wasting is muscle-based, the process of fat burning may be less of a problem. If, however, your signs of "wasting" have to do with fat losses under the skin, looking for such supplements may present a problem.
Staying healthy is "king" in the pursuit of exercise, diet, and supplemental strategies. So, you may want to consider taking info into a meeting with a dietitian and have products more specifically evaluated to determine the potential for effects in your case.
Niacin and abdominal accumulation of fat
oxandrin for lipo?
- Chances Of Getting HIV From Sharing A Razor
- How Likely Is It To Get AIDS From Massage?
- How Long Do I Wait To Get Tested After Broken Condom?
- Odds Of Infection Masturbation With Saliva
- Precum Touching Vagina And HIV Transmission Risk
- Dizziness After Having Sex During Period Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.